diabetestalk.net

Can Too Much Lantus Cause High Blood Sugar

Share on facebook

Insulin Glargine (lantus)

What is INSULIN GLARGINE-INJECTABLE, and how does it work (mechanism of action)? Insulin glargine is a bioengineered (man-made) injectable form of long-acting insulin that is used to regulate sugar (glucose) levels in type 1 and type 2 diabetes. Individuals with type 1 diabetes do not produce insulin on their own; and individuals with type 2 diabetes do not produce enough insulin, or insulin is not as effective due to insulin resistance. Insulin glargine works the same way as natural human insulin, but it's action lasts longer. It helps diabetic patients regulate glucose or sugar in the body. Insulin glargine works by promoting movement of sugar from blood into body tissues and also stops sugar production in liver. Insulin glargine is man-made insulin that mimics the actions of human insulin. The FDA approved insulin glargine in April 2000. What are the side effects of INSULIN GLARGINE-INJECTABLE? Common side effects of insulin glargine are: Local allergic reactions that may occur at the injection sites are: Long term use of insulin glargine can lead to thickening of fat tissues at the injection site. Severe allergic reactions are: Swelling under the skin Bronchospasm (tightening o Continue reading >>

Share on facebook

Popular Questions

  1. mystiewolf

    Hi- I am type 2 diabetic, have been taking lantus solostar for over a year and it just isn't?

    ... working. My doctor has had me on 12 units a bedtime, along with oral meds daily. Glucose are up in the 400s, doctor is yelling at me to get them under control and I have been doing everything I can, even starving myself. I am sitting here in tears because she upped the lantus to 15 units twice a day, and for the past 5 days, still no change. I am frustrated, tired, angry and want to give up and who cares! What should I do???

  2. KA kaismama

    Find another dr. Oviously the lantus isn't working for you. Either that or the oral meds aren't but you need an evaluation fast since you're blood sugar is so high. Are you seeing an endocrinologist? Truthfully, I think I'd go to the er if I had a blood sugar that high, and all your doc did was have you take lantus twice a day instead of once. Something is going on and your dr is not finding out what. You could have an infection too. They drive your blood sugar up.

  3. BO boogieman831

    Thats true i would change doctors.But if you don,t want to you can always ask your doctor to put you on janumet it works good.also try cinomon it will stop your blood sugar from spikeing

  4. -> Continue reading
read more close

Related Articles

Popular Articles

More in blood sugar